I have been on beyaz (generic yaz) for about a year now, and started experiencing light but persistent dark brown/red spotting/break through bleeding about four days ago. I don't even start this pack's placebo pills for eight more days!
I have never experienced spotting/break through bleeding of any kind before, so I'm quite confused and a little worried.
I have not had sex in over a month and did get my last period on schedule, so I don't think that I could be pregnant?
The only other medication I occasionally take is melatonin, which I have taken several times in the past week, so i'm wondering if that interaction could cause the spotting somehow?
I am a Sunday starter, but due to my pharmacy messing up getting in my prescription, I have had to start a new pill pack 1 day late (on Monday) for the past 2-3 months (which means I am still protected, just a day behind). I still almost always take my pill at the exact same time every day, very occasionally taking it a few hours late, but never "officially" late/missed. So, I don't really understand why the spotting would occur now, if timing is what caused it, as this has happened for 2-3 months now. I plan on switching back to being a Sunday starter as soon as possible, but either way, I should still be protected from pregnancy and I don't see how this could cause the bleeding?
Any suggestions as to why this spotting may be happening and if there is anything I can do to stop it would be greatly appreciated. I have the opportunity to have sex soon, but now I am scared my birth control will not protect me, and I am embarrassed about the spotting. :/
Hopefully all that made sense, like I said, I'm a little upset. Feel free to ask me to clarify!